Ignacio Villanueva
Ignacio Villanueva
Verified email at mat.ucm.es
Title
Cited by
Cited by
Year
Benchmarking 2D hydraulic models for urban flooding
NM Hunter, PD Bates, S Neelz, G Pender, I Villanueva, NG Wright, ...
Proceedings of the Institution of Civil Engineers-Water Management 161 (1 …, 2008
3662008
Unbounded violation of tripartite Bell inequalities
D Pérez-García, MM Wolf, C Palazuelos, I Villanueva, M Junge
Communications in Mathematical Physics 279 (2), 455-486, 2008
1322008
Multilinear extensions of Grothendieck's theorem
F Bombal, D Pérez-García, I Villanueva
The Quarterly Journal of Mathematics 55 (4), 441-450, 2004
1282004
Multiple summing operators on Banach spaces
D Pérez-Garcı́a, I Villanueva
Journal of mathematical analysis and applications 285 (1), 86-96, 2003
99*2003
Multiple summing operators on Banach spaces
D Pérez-Garcı́a, I Villanueva
Journal of mathematical analysis and applications 285 (1), 86-96, 2003
99*2003
Dam-break flow simulation: some results for one-dimensional models of real cases
P Garcia-Navarro, A Fras, I Villanueva
Journal of Hydrology 216 (3-4), 227-247, 1999
791999
Unbounded violations of bipartite Bell inequalities via operator space theory
M Junge, C Palazuelos, D Pérez-García, I Villanueva, MM Wolf
Communications in Mathematical Physics 300 (3), 715-739, 2010
692010
Operator Space theory: a natural framework for Bell inequalities
M Junge, C Palazuelos, D Pérez-García, I Villanueva, MM Wolf
Physical review letters 104 (17), 170405, 2010
592010
Orthogonally additive polynomials on spaces of continuous functions
D Pérez-García, I Villanueva
Journal of mathematical analysis and applications 306 (1), 97-105, 2005
572005
Multiple summing operators onC (K) spaces
D Pérez-García, I Villanueva
Arkiv för Matematik 42 (1), 153-171, 2004
452004
Necessary and sufficient detection efficiency for the Mermin inequalities
A Cabello, D Rodriguez, I Villanueva
Physical review letters 101 (12), 120402, 2008
432008
Hahn–Banach extension of multilinear forms and summability
H Jarchow, C Palazuelos, D Pérez-García, I Villanueva
Journal of mathematical analysis and applications 336 (2), 1161-1177, 2007
412007
Integral mappings between Banach spaces
I Villanueva
Journal of mathematical analysis and applications 279 (1), 56-70, 2003
412003
Multilinear operators on spaces of continuous functions
F Bombal, I Villanueva
Funct. Approx. Comment. Math 26, 117-126, 1998
301998
Extensions of multilinear operators and Banach space properties
I Villanueva, JM Gutiérrez
Proceedings of the Royal Society of Edinburgh: Section A Mathematics 133 (3 …, 2003
292003
Multilinear operators on spaces of continuous functions
F Bombal, I Villanueva
Funct. Approx. Comment. Math 26, 117-126, 1998
291998
Extension of multilinear operators on Banach spaces
I Villanueva, F Cabello Sánchez, R Garcia
Extracta mathematicae 15 (2), 291-334, 2001
272001
Extension of multilinear operators on Banach spaces
I Villanueva, F Cabello Sánchez, R Garcia
Extracta mathematicae 15 (2), 291-334, 2001
272001
On the Dunford-Pettis property of the tensor product of 𝐶 (𝐾) spaces
F Bombal, I Villanueva
Proceedings of the American Mathematical Society 129 (5), 1359-1363, 2001
272001
Orthogonally additive polynomials on C*-algebras
C Palazuelos, AM Peralta, I Villanueva
The Quarterly Journal of Mathematics 59 (3), 363-374, 2008
262008
The system can't perform the operation now. Try again later.
Articles 1–20